MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLOOD COLLECTION SET, 23GX0.75

Medline Industries, LP MEDLINE; BLOOD COLLECTION SET, 23GX0.75
Catalog Number OGBCS23G
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when inserting the blood collection tube into the holder the needle will pop out of the holder".
 
Additional Manufacturer Narrative
The customer reported receiving a medline blood collection set that has a needle that popped out, and stated that the issue occurred during use; there was no reported death or serious injury associated with this event.The customer-returned sample and photograph were not received; the vendor inspected 10 reserved samples and reviewed dhr/batch records, inspection records, recent changes, nonconformances/deviations, employee training, injection molding process records, equipment operation records, process inspection records, and final product inspection records, and found no abnormalities, no deviation, and no non conformities during the manufacturing process.The complaint is unconfirmed.No confirmed root cause was identified; based on existing information, the product quality meets product specification requirements, and medline stated that if samples are received at a later date the investigation may be reopened and additional details will be provided.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLOOD COLLECTION SET, 23GX0.75
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
haroon mian
three lakes drive
northfield, IL 60093--275
MDR Report Key50772642
Report Number1417592-2026-40438
Device Sequence Number10528967
Product Code FPA
UDI-Device Identifier10197344112081
UDI-Public10197344112081
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOGBCS23G
Device Lot Number241101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown